Shop smart, stay safe: Our latest response to COVID-19.

Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 160 Count, Easy Open Arthritis Cap

Walmart # 555060095
$14.99$14.99
-
$44.97$44.97
2-day delivery
FSA and HSA eligible
Shop Now
Advil Liqui-Gel Capsules deliver fast and powerful pain relief that lasts for hours. The pain reliever in Advil Liqui-Gels is solubilized ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. No other OTC pain reliever has been proven to work faster or stronger than Advil. Advil Liqui-Gels were designed for fast absorption to provide hours of pain relief. Millions of people choose Advil to treat many kinds of acute pain, including headaches, muscle aches, menstrual cramps, minor arthritis pain, joint pain, and back pain. Advil Liqui-Gels innovative Easy Open Arthritis Cap design provides a comfortable grip made for people with minor arthritis and joint pain along with those who have trouble opening bottles. Use as directed. Any medication may cause side effects. You should not take more than the recommended dose because it will increase the risk of side effects. To maximize the benefit and reduce risk, it is important to use over-the-counter medicines responsibly according to the label and speak with a doctor or pharmacist if you have any questions.

About This Item

We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here, and we have not verified it.
Advil Liqui-Gel Capsules deliver fast and powerful pain relief that lasts for hours. The pain reliever in Advil Liqui-Gels is solubilized ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. No other OTC pain reliever has been proven to work faster or stronger than Advil. Advil Liqui-Gels were designed for fast absorption to provide hours of pain relief. Millions of people choose Advil to treat many kinds of acute pain, including headaches, muscle aches, menstrual cramps, minor arthritis pain, joint pain, and back pain. Advil Liqui-Gels innovative Easy Open Arthritis Cap design provides a comfortable grip made for people with minor arthritis and joint pain along with those who have trouble opening bottles. Use as directed. Any medication may cause side effects. You should not take more than the recommended dose because it will increase the risk of side effects. To maximize the benefit and reduce risk, it is important to use over-the-counter medicines responsibly according to the label and speak with a doctor or pharmacist if you have any questions.
  • POWERFUL RELIEF OF MINOR ARTHRITIS PAIN: Nothing is proven stronger on minor arthritis and joint pain than Advil. In fact, the medicine in Advil (Ibuprofen 200mg) is the #1 doctor recommendation for minor arthritis and joint pain.
  • EASY OPEN ARTHRITIS CAP: Our Easy Open Arthritis Cap makes it even easier to open than Aleve Easy Open Arthritis Caps. Awarded the Ease-of-Use Commendation from the Arthritis Foundation, our innovative cap design provides a comfortable grip.
  • FAST PAIN RELIEF: Advil Liqui-Gels help you feel better within minutes. The medicine in Advil Liqui-Gels (Solubilized Ibuprofen) is already dissolved in a soft gelatin capsule and works quickly and effectively to relieve pain.
  • RELIEVE PAIN AND REDUCE FEVER: Advil Liqui-Gels temporarily relieve minor aches and pains due to: toothache, backache, menstrual cramps, joint pain and minor arthritis pain. Advil Liqui-Gels temporarily reduce fever as well.
  • SAFE AND EFFECTIVE: Advil Liqui-Gels are a safe and effective pain reliever. In fact, when ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.
  • HSA and FSA eligible item

Indications:

Health Concern: Fever Headache Arthritis Body Aches & Pains

Ingredients:

Inactive Ingredients: Inactive IngredientsCoconut Oil, FD&C Green No. 3, Gelatin, Lecithin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.

Ingredients: Active Ingredients: (In Each Capsule) Purpose Solubilized Ibuprofen Equal to 200mg Ibuprofen (NSAID)* Pain Reliever/Fever Reducer (Present as the Free Acid and Potassium Salt) *Nonsteroidal Anti-Inflammatory Drug"; Inactive Ingredients: FD&C Green No. 3, Gelatin, Lecithin (Soybean), Medium-Chain Triglycerides, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitol Sorbitan Solution.

Active Ingredients: Solubilized Ibuprofen Equal to 200mg Ibuprofen

Active Ingredient Name: Ibuprofen

Directions:

Instructions: Directions do not take more than directed the smallest effective dose should be used adults and children 12 years and over: take 1 capsule every 4 to 6 hours while symptoms persist if pain or fever does not respond to 1 capsule, 2 capsules may be used do not exceed 6 capsules in 24 hours, unless directed by a doctor children under 12 years: ask a doctor

Specifications

Brand
Advil
Assembled Product Weight
0.4 lbs
Assembled Product Dimensions (L x W x H)
2.38 x 0.40 x 4.50 Inches

Customer Reviews

Average rating:4.4out of5stars
5 stars
68
4 stars
11
3 stars
6
2 stars
4
1 star
5
Most helpful positive review
Average rating:5out of5stars
Love Advil
I love Advil liquid gel tabs for a fast acting pain reliever
Most helpful negative review
Average rating:1out of5stars
Nope
I use these pills an their is no pain reliever so I'm mad I bought them
Most helpful positive review
Average rating:5out of5stars
Love Advil
I love Advil liquid gel tabs for a fast acting pain reliever
Most helpful negative review
Average rating:1out of5stars
Nope
I use these pills an their is no pain reliever so I'm mad I bought them
I love Advil liquid gel tabs for a fast acting pain reliever
I use these pills an their is no pain reliever so I'm mad I bought them

Frequent mentions

1-5 of 94 reviews
Average rating:5out of5stars

Love Advil

I love Advil liquid gel tabs for a fast acting pain reliever

Average rating:5out of5stars

It's a pleasure to open a bottle without having to fight to remove the cap. The rest of the over the counter meds should have that option for the seniors.

Average rating:5out of5stars

Amazing product

I was recently in a car accident that caused me some severe back pain. It's been several days, but I still get some occasional intense pain. Today, my back pain flared up so bad that I thought I was going to have to leave work. Fortunately, the sell Advil in the cafeteria, I took 2 and my back pain subsided to the point that I am able to function

Average rating:5out of5stars

Great value

Great value and cap is a breeze for me

Average rating:5out of5stars

Yes

Had been suffering to headache for almost 2 weeks i had this friend who asked me to take this. Roughly 20 minutes felt the relieved Thankful to this


Customer Q&A

Get specific details about this product from customers who own it.

Ask a question

If you would like to share feedback with us about pricing, delivery or other customer service issues, please contact customer service directly.
1-1 of 1 questions
by WillieMay 15, 2020


0
0 Answers
0

Policies & Plans

Pricing policy

About our prices
We're committed to providing low prices every day, on everything. So if you find a current lower price from an online retailer on an identical, in-stock product, tell us and we'll match it. See more details atOnline Price Match.

webapp branch
Electrode, Comp-eefd1980-9f64-48a2-b841-7ece870229a3, DC-eus2-prod-a3, ENV-prod-a, PROF-PROD, VER-35.1.0, SHA-ff7c622f7882c6c5a1a919f5a96a7fe0fb248e65, CID-f408ad94-008-1724db922d3ffe, Generated: Mon, 25 May 2020 21:24:38 GMT